# SDR WX0A2022012873944

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 44,849 hours, 34,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 872595
- Condition: Faulted
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK CIDS 1 EPSU SYS TEST BAT/ESPU (13WL) AFT L FAULT / REMOVED AND REPLACED 13WL BATTERY PER AMM 33-51-38 PB 401, FAULT CLEARED, NO DEFECTS NOTED AT THIS TIME."
